Skip to content
My WebMD Sign In, Sign Up
Testicular pain from adderal
avatar
An_253710 posted:
Wow, I am stunned! I just read all the posts about the testicular pain from adderal users. I thought I may have a hernia or uti which I have never had in my 33 years of life. I recently started taking the generic for adderal for adhd and have also been experiencing the testicular pain, as well as trouble urinating, incomplete bowel movements, and sleep deprivation. I was researching the uti and testicular torsion which led me to one of the causes which makes perfect sense. Testicular pain may be caused from neurons sending the signals throughout the brain. It's along scientific definition about how it occurs, but pretty much in short it says that the signals being sent through the brain can affect different glands and the L1 and L2 vertebrae. Adderal sends ignites these signals because those of us that have adhd lack the "normal" amount of dopamine. No way is it a coincidence that this started the same time I began the prescription! If you read about the neurons in relation to testicular torsion than it Scientifically makes sense! I am going to talk to my Dr. And see if he can switch me from generic to name brand. If anyone has input on the side effects of the name brand adderal in regards to testicular pain, please post!
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Think really hard about medicating children
As a 22 year old with ADHD the best thing my parents ever did for me was not medicate me. I realized the tests I took at the age of 7 and ... More
Was this Helpful?
3 of 10 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.